# SDR MASA200600433

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,241 hours, 7,606 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7265 ATL - INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGE.  MAINTENANCE RESET SYSTEM.
